Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Incoordination/balance colin wallace

Posted by judy1 on June 4, 2003, at 22:45:03

In reply to Incoordination/balance, posted by colin wallace on June 4, 2003, at 14:06:50

I've read that a lot of people often have this type of thing with SSRIs (particularly on withdrawal). But you said you were convinced it wasn't med related, hmm- have you seen an ENT?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judy1 thread:231401
URL: http://www.dr-bob.org/babble/20030604/msgs/231514.html